Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 92, NWS Fort Worth, TX

May 25, 2015Freestone County, Limestone County, Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 25, 2015, 4:15 PM CDT for Freestone County, Limestone County, Navarro County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 4:15 PM CDT (21:15 UTC)
Expired
May 25, 2015, 7:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Freestone County, TX, Limestone County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:50 PM CDTFLASH FLOODGroesbeck, TXPRESTON AND JACINTO STREETS FLOODED. UNDERPASS AT EAST YEAGUA FLOODED.
May 25, 5:30 PM CDTFLASH FLOODTeague, TXMULTIPLE ROAD CLOSURES DUE TO WATER OVER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS54 KFWD 252115
FFWFWD
TXC161-293-349-260015-
/O.NEW.KFWD.FF.W.0092.150525T2115Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LIMESTONE COUNTY IN CENTRAL TEXAS...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
  FREESTONE COUNTY IN CENTRAL TEXAS...

* UNTIL 715 PM CDT
    
* AT 414 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORSICANA...MEXIA...GROESBECK...TEAGUE...FAIRFIELD...KERENS...
  WORTHAM...COOLIDGE...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
  BARRY...NAVARRO...FAIRFIELD LAKE STATE PARK...FORT PARKER STATE
  PARK...RICE...FROST...THORNTON AND OAKWOOD.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES OF RAIN ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3162 9579 3122 9660 3172 9692 3182 9672
      3207 9690 3233 9638 3230 9630 3226 9629
      3220 9619 3221 9615 3216 9616 3215 9610
      3210 9612 3208 9606 3196 9606 3195 9602
      3191 9600 3188 9603 3187 9598 3179 9598

$$

CAVANAUGH
3 follow-up statements
656 
WGUS74 KFWD 252241
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CDT MON MAY 25 2015

TXC161-293-349-260015-
/O.CON.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-NAVARRO TX-FREESTONE TX-
541 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
LIMESTONE...NAVARRO AND FREESTONE COUNTIES...

AT 539 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING AROUND 
LAKE MEXIA AND IN GROESBECK. UP TO THREE INCHES OF RAIN HAVE ALREADY 
FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...MEXIA...GROESBECK...TEAGUE...FAIRFIELD...KERENS...
WORTHAM...COOLIDGE...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...FAIRFIELD LAKE STATE PARK...FORT PARKER STATE
PARK...RICE...FROST...THORNTON AND OAKWOOD.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3162 9579 3122 9660 3172 9692 3182 9672
      3207 9690 3233 9638 3230 9630 3226 9629
      3220 9619 3221 9615 3216 9616 3215 9610
      3210 9612 3208 9606 3196 9606 3195 9602
      3191 9600 3188 9603 3187 9598 3179 9598

$$

CAVANAUGH
425 
WGUS74 KFWD 252356
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT MON MAY 25 2015

TXC293-260006-
/O.CAN.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
656 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING FOR LIMESTONE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 3162 9579 3141 9623 3179 9649 3189 9657
      3213 9677 3233 9638 3230 9630 3226 9629
      3220 9619 3221 9615 3216 9616 3215 9610
      3210 9612 3208 9606 3196 9606 3195 9602
      3191 9600 3188 9603 3187 9598 3179 9598

$$

TXC161-349-260015-
/O.CON.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-FREESTONE TX-
656 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NAVARRO AND FREESTONE COUNTIES...

AT 656 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN 
NAVARRO AND FREESTONE COUNTIES. UP TO THREE INCHES OF RAIN HAVE 
ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...TEAGUE...FAIRFIELD...KERENS...WORTHAM...TRINIDAD...
BLOOMING GROVE...ANGUS...BARRY...NAVARRO...FAIRFIELD LAKE STATE
PARK...RICE...RETREAT...OAK VALLEY...MILDRED...EUREKA...RICHLAND...
STREETMAN...GOODLOW AND POWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3162 9579 3141 9623 3179 9649 3189 9657
      3213 9677 3233 9638 3230 9630 3226 9629
      3220 9619 3221 9615 3216 9616 3215 9610
      3210 9612 3208 9606 3196 9606 3195 9602
      3191 9600 3188 9603 3187 9598 3179 9598

$$

CAVANAUGH
841 
WGUS74 KFWD 260013
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT MON MAY 25 2015

TXC161-349-260023-
/O.EXP.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-FREESTONE TX-
713 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING FOR NAVARRO AND FREESTONE COUNTIES WILL
EXPIRE AT 715 PM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3162 9579 3141 9623 3179 9649 3189 9657
      3213 9677 3233 9638 3230 9630 3226 9629
      3220 9619 3221 9615 3216 9616 3215 9610
      3210 9612 3208 9606 3196 9606 3195 9602
      3191 9600 3188 9603 3187 9598 3179 9598

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:53 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 25, 2:53 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT MON MAY 25 2015

.DISCUSSION...

WATER VAPOR AND RADAR MOSAIC LOOPS SHOW A VIGOROUS SHORT WAVE
NEAR CHILDRESS MOVING NORTHEAST WITH A BAND OF INTENSE AND SEVERE
CONVECTION EXTENDING ACROSS OUT WESTERN COUNTIES AND INTO THE
HILL COUNTY. AHEAD OF THIS SYSTEM...THERE WERE SCATTERED CLUSTERS
OF STRONG TO SEVERE THUNDERSTORMS. THE LINE WILL CONTINUE MOVING
EAST 30 MPH ACROSS THE REST OF THE CWA THROUGH EARLY EVENING.
SOME OF THE HI-RES MODELS KEEP SOME OF THIS ACTIVITY GOING OVER
THE FAR EASTERN AND SOUTHEASTERN COUNTIES UNTIL 10 PM.
AFTERWARD...THINK MUCH OF THE CWA WILL BE QUIET BUT HAVE
MAINTAINED 20-30 POPS OVER THE EAST/SOUTHEAST AFTER MIDNIGHT.

WE WILL BE REMOVING COUNTIES FROM THE TORNADO WATCH AS THE LINE
PROGRESSES EAST AND THE THREAT ENDS TO THE WEST.

TUESDAY WILL BE ANOTHER DAY OF CONCERN FOR SEVERE THUNDERSTORMS AS
FORECAST SOUNDINGS REMAIN VERY UNSTABLE AND A DRYLINE WILL
ENCROACH INTO THE FAR WESTERN COUNTIES. WHATEVER GOES UP ALONG THE
DRYLINE WILL HAVE SBCAPE OF 5500 J/KG TO FEED ON...THUS BEING CAPABLE
OF PRODUCING VERY LARGE HAIL. ELSEWHERE...SCATTERED STRONG/SEVERE
STORMS WILL BE POSSIBLE...ESPECIALLY WHERE ANY SURFACE BOUNDARIES
REMAIN.

OUR ATMOSPHERE WILL REMAIN UNSTABLE GOING THROUGH THE WEEKEND AND
ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY THROUGH
MONDAY. HOWEVER...WEAK RIDGING ALOFT WILL OCCUR TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT WHICH SHOULD PROVIDE FOR LESS STORM
COVERAGE. SOUTHWEST FLOW ALOFT RETURNS THURSDAY WITH SEVERAL
STRONG SHORT WAVES MOVING ACROSS THE REGION...THUS A RETURN TO
HIGHER POPS THURSDAY NIGHT THROUGH SUNDAY. OUR UPPER FLOW BECOMES
MORE NORTHWESTERLY SUNDAY THROUGH MONDAY. WE WILL HAVE TO WATCH
OUT FOR UPSTREAM NOCTURNAL CONVECTION OVER THE PANHANDLE OR
EASTERN COLORADO THAT COULD AFFECT NORTH CENTRAL TEXAS THE FIRST
HALF OF NEXT WEEK.

DO NOT SEE ANY NEED TO CHANGE OUR TEMPERATURE FORECAST AS LOWS
WILL BE A FEW DEGREES ABOVE NORMAL WHILE HIGHS AVERAGE NEAR
NORMAL. AS CONVECTION ENDS TONIGHT...CLOUDS WILL DECREASE AND WE
WILL SEE THE SUN RETURN FOR TOMORROW. HOWEVER...A RETURN OF MOIST
LOW LEVEL FLOW WILL BRING MOSTLY CLOUDY SKIES BACK TO THE CWA ON
WEDNESDAY...AND THIS PROCESS WILL CONTINUE THROUGH THE WEEKEND.
75

&&

.AVIATION...
/ISSUED 1236 PM CDT MON MAY 25 2015/
LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX
FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO
SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN
HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND
EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL
WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE
AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND.

FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND
WILL SHOW A TEMPO FROM 18Z TO 22Z.

OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT.
MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM
INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT.

ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL
BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  87  70  86  71 /  20  20  30  20  20
WACO, TX              67  86  71  86  71 /  20  20  20  20  20
PARIS, TX             65  82  68  85  69 /  70  20  30  30  20
DENTON, TX            64  86  69  86  70 /  20  20  30  20  20
MCKINNEY, TX          65  84  69  86  70 /  20  20  30  30  20
DALLAS, TX            66  86  71  87  71 /  20  20  30  20  20
TERRELL, TX           66  85  71  88  70 /  50  20  30  20  20
CORSICANA, TX         67  85  72  86  71 /  40  20  20  20  20
TEMPLE, TX            68  87  70  88  71 /  20  20  20  20  20
MINERAL WELLS, TX     64  88  69  86  69 /  20  20  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

/75
Hazardous weather outlook, May 25, 3:24 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 AM CDT MON MAY 25 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE
35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND
HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL
HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER
FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN
ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO
HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE
AFTERNOON AND EVENING HOURS.

A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL
CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH
SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO
SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN.

ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL
LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE
ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING
INTO THIS AFTERNOON.

In the hours before

Local storm report, May 25, 3:22 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             VAN ALSTYNE             33.42N  96.58W
05/25/2015  E0.88 INCH       GRAYSON            TX   EMERGENCY MNGR
Local storm report, May 25, 3:23 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND GST     3 W DUNCANVILLE         32.65N  96.95W
05/25/2015  E60 MPH          DALLAS             TX   TRAINED SPOTTER

            GUST TO 60MPH 3W OF DUNCANVILLE
Local storm report, May 25, 3:28 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             HEWITT                  31.47N  97.20W
05/25/2015  E1.00 INCH       MCLENNAN           TX   EMERGENCY MNGR

            SPRING VALLEY ROAD AND BAGBY
Special weather statement, May 25, 3:35 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT MON MAY 25 2015

TXZ094-105-252115-
HUNT TX-FANNIN TX-
335 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR HUNT AND FANNIN COUNTIES UNTIL
415 PM CDT...

AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEONARD...OR 15 MILES SOUTHWEST OF BONHAM...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...BONHAM...COMMERCE...LEONARD...HONEY GROVE...WOLFE
CITY...CADDO MILLS...SAVOY...CELESTE...ECTOR...CAMPBELL...DODD
CITY...BAILEY...RAVENNA...BONHAM STATE PARK...JOSEPHINE...TRENTON...
LADONIA...LONE OAK AND PECAN GAP.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3385 9586 3298 9586 3299 9630 3334 9629
      3334 9638 3370 9638 3369 9632 3377 9628
      3376 9619 3381 9616 3381 9618 3384 9615
      3384 9605 3386 9603 3384 9602 3387 9600
      3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 2034Z 274DEG 40KT 3339 9631

CAVANAUGH
Local storm report, May 25, 3:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     LIGHTNING        3 W HILLSBORO           32.00N  97.18W
05/25/2015                   HILL               TX   EMERGENCY MNGR

            ON HWY 22 LIGHTNING STRUCK TWO CARS ON I-35 CAUSING
            AIRBAGS TO DEPLOY
Local storm report, May 25, 4:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TORNADO          KIRVIN                  31.77N  96.33W
05/25/2015                   FREESTONE          TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS TORNADO NEAR KIRVIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:22 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens53 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningFWDYoung52 min
May 25, 12:08 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens67 min
May 25, 12:11 PM CDTTornado WarningFWDYoung49 min
May 25, 12:27 PM CDTSevere Thunderstorm WarningFWDComanche26 min
May 25, 12:33 PM CDTSevere Thunderstorm WarningFWDJack57 min
May 25, 12:42 PM CDTTornado WarningFWDJack33 min
May 25, 12:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
May 25, 1:11 PM CDTSevere Thunderstorm WarningFWDMontague, Wise64 min
May 25, 1:20 PM CDTSpecial Weather StatementFWDComanche, Mills40 min
May 25, 1:24 PM CDTTornado WarningFWDLampasas36 min
May 25, 1:32 PM CDTSpecial Weather StatementFWDCooke43 min
May 25, 1:39 PM CDTSevere Thunderstorm WarningFWDErath, Somervell52 min
May 25, 1:41 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant79 min
May 25, 1:43 PM CDTSpecial Weather StatementFWDDenton47 min
May 25, 1:50 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCoryell, Lampasas25 min
May 25, 1:57 PM CDTSevere Thunderstorm WarningFWDGrayson63 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills62 min
May 25, 2:02 PM CDTSpecial Weather StatementFWDCooke43 min
May 25, 2:06 PM CDTTornado WarningFWDErath, Hood24 min
May 25, 2:08 PM CDTSevere Thunderstorm WarningFWDCooke67 min
May 25, 2:09 PM CDTSpecial Weather StatementFWDDenton66 min
May 25, 2:13 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCoryell47 min
May 25, 2:24 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson66 min
May 25, 2:25 PM CDTTornado WarningFWDGrayson23 min
May 25, 2:26 PM CDTTornado WarningFWDBell, Falls, McLennan34 min
May 25, 2:27 PM CDTSpecial Weather StatementFWDBosque, Somervell48 min
May 25, 2:29 PM CDTSevere Thunderstorm WarningFWDHood, Johnson31 min
May 25, 2:30 PM CDTSevere Thunderstorm WarningFWDDenton45 min
May 25, 2:37 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
May 25, 2:38 PM CDTTornado WarningFWDCooke, Grayson37 min
May 25, 2:46 PM CDTSpecial Weather StatementFWDCollin44 min
May 25, 2:51 PM CDTTornado WarningFWDBell39 min
May 25, 2:54 PM CDTRiver Flood WarningFWDJack4 days
May 25, 2:54 PM CDTRiver Flood WarningFWDDallas, Tarrant59 hr
May 25, 2:54 PM CDTRiver Flood WarningFWDWise46 hr
May 25, 2:54 PM CDTRiver Flood WarningFWDDenton24 hr
May 25, 2:55 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Parker, Tarrant65 min
May 25, 3:06 PM CDTFlash Flood WarningFWDCoryell, Hamilton3 hr
May 25, 3:07 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, McLennan, Navarro53 min
May 25, 3:13 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 25, 3:15 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more3 hr
May 25, 3:18 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall57 min
May 25, 3:22 PM CDTAreal Flood AdvisoryFWDCooke, Denton, Montague, Wise3 hr
May 25, 3:25 PM CDTAreal Flood AdvisoryFWDBell, McLennan3 hr
May 25, 3:28 PM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 25, 3:28 PM CDTSevere Thunderstorm WarningFWDMilam62 min
May 25, 3:31 PM CDTAreal Flood AdvisoryFWDLimestone3 hr
May 25, 3:35 PM CDTSpecial Weather StatementFWDFannin, Hunt40 min
May 25, 3:38 PM CDTAreal Flood WarningFWDMcLennan3 hr
May 25, 3:38 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone52 min
May 25, 3:42 PM CDTFlash Flood WarningFWDBell, McLennan3 hr
May 25, 3:44 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman, Rockwall61 min
May 25, 3:48 PM CDTFlash Flood WarningFWDEllis, Hill3 hr
May 25, 3:54 PM CDTTornado WarningFWDFreestone36 min
May 25, 3:56 PM CDTFlash Flood WarningFWDDallas2 hr
May 25, 3:56 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro64 min
May 25, 3:59 PM CDTFlash Flood WarningFWDCooke, Grayson2 hr
May 25, 3:59 PM CDTTornado WarningFWDMilam31 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains75 min
May 25, 4:08 PM CDTFlash Flood WarningFWDGrayson5 hr
May 25, 4:09 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson66 min
May 25, 4:11 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt79 min
May 25, 4:21 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
May 25, 4:24 PM CDTFlash Flood WarningFWDFalls, Milam, Robertson3 hr
May 25, 4:27 PM CDTFlash Flood WarningFWDCollin, Fannin, Hunt3 hr
May 25, 4:32 PM CDTTornado WarningFWDFreestone, Navarro28 min
May 25, 4:34 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 25, 4:40 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone65 min
May 25, 4:42 PM CDTFlash Flood WarningFWDHenderson, Rains, Van Zandt5 hr
May 25, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson77 min
May 25, 4:50 PM CDTRiver Flood WarningFWDMilam72 hr
May 25, 4:50 PM CDTRiver Flood WarningFWDMilam66 hr
May 25, 4:51 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
May 25, 4:59 PM CDTTornado WarningFWDHenderson, Navarro31 min
May 25, 5:03 PM CDTRiver Flood WarningFWDLimestone66 hr
May 25, 5:17 PM CDTSevere Thunderstorm WarningFWDAnderson73 min
May 25, 5:21 PM CDTFlash Flood WarningFWDAnderson, Leon5 hr
May 25, 5:22 PM CDTRiver Flood WarningFWDCoryell7 days
May 25, 5:27 PM CDTRiver Flood WarningFWDDallas16 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.